# SDR ASAA2018111966882

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,547 hours, 7,713 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL, LIGHT EXTINGUISHES WHEN MASTER CAUTION IS PUSHED. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 842. RESET FAULT AND LIGHT STAYS EXTINGUISHED. PERFORMED MULTIPLE OPS CHECKS OF CAB ZONE TEMP CONTROLLER PER B737-900 AMM 21-61-00-700-807-002. NO FAULTS FOUND. COULD NOT DUPLICATE PROBLEM.
